Cart Items Strength Pack Size Units

PROMOTION CODE

  • Shipping

    USD 10.91
  • Total

    USD 10.91
Checkout
Previewing the first of products. View All Results
Country
  • United Kingdom
Brand
  • Solpadeine Max
  • Solpadeine Max Soluble
Strength
  • 500mg/30mg/12.8mg
Name Country Strength Pack Size USD Cart
Solpadeine Max - paracetamol/caffeine/codeine - 500mg/30mg/12.8mg - 30 Tablets Solpadeine Max paracetamol/caffeine/codeine Brand United Kingdom 500mg/30mg/12.8mg 30 Tablets OTC $36.99 Requires Authorization
Solpadeine Max - paracetamol/caffeine/codeine - 500mg/30mg/12.8mg - 40 Tablets Solpadeine Max paracetamol/caffeine/codeine Brand United Kingdom 500mg/30mg/12.8mg 40 Tablets OTC $46.99 Requires Authorization
Solpadeine Max Soluble - paracetamol/caffeine/codeine - 500mg/30mg/12.8mg - 32 Tablets Solpadeine Max Soluble paracetamol/caffeine/codeine Brand United Kingdom 500mg/30mg/12.8mg 32 Tablets OTC $32.99 Requires Authorization
Solpadeine Max - paracetamol/caffeine/codeine - 500mg/30mg/12.8mg - 30 Tablets Solpadeine Max paracetamol/caffeine/codeine Brand United Kingdom 500mg/30mg/12.8mg 6 shipments of 30 Tablets OTC $303.49 Requires Authorization
Solpadeine Max Soluble - paracetamol/caffeine/codeine - 500mg/30mg/12.8mg - 32 Tablets Solpadeine Max Soluble paracetamol/caffeine/codeine Brand United Kingdom 500mg/30mg/12.8mg 6 shipments of 32 Tablets OTC $279.49 Requires Authorization

Some of the items on this page may be marked "Requires Authorization". Why's this? Kiwi must verify the customer's medical history in order to ensure the medication is necessary and used according the direction of a licensed medical practitioner. If you have already demonstrated this, then you may be able to view this product. If not, please email us using the contact page. Medicines have benefits and some have risks. Always read the label and use only as directed. If symptoms persist or you have side effects see your health professional. Brands and generics both contain the same active ingredient(s) and are medically equivalent. Some brands are marketed under different names by the same manufacturing country depending on the country of origin.

 

Solpadeine Max provide relief of rheumatic pain, headache, migraine, neuralgia, toothache, sore throat, period pain, feverishness and the symptoms of colds and influenza. 

Solpadeine Max (paracetamol, codeine) is a compound analgesic used to alleviate moderate pain over the short term. It is among the most powerful painkillers available without a prescription, though it does require pharmacist approval.

The medication contains two active ingredients, each of which is more potent when combined than either would be on its own:

  • 500 mg paracetamol - a widely used painkiller for over 100 years, paracetamol desensitizes nerve endings and reduces fever.
  • 12.8 mg codeine - a member of the opioid family, codeine disrupts pain signals to the brain, significantly reducing the sensation of pain.

This product comes in tablets which are taken as-needed for up to three days. Unlike its sister product Solpadeine Max Soluble, Solpadeine Max tablets do not contain caffeine. Though the soluble version of this product generally starts working faster, Solpadeine Max tends to remain effective for longer.

Solpadeine Max for Maximum Pain Relief

Pain relief is a serious subject, and many patients with routinely occurring pain---such as from migraines or a back injury---spend years looking for a solution that is effective, affordable and accessible. Solpadeine Max is exactly that solution for many pain-sufferers. It is commonly used to alleviate pain from:

  • Migraines
  • Other headaches (except cluster headaches)
  • Backache
  • Arthritis
  • Menstrual cramps
  • Toothache
  • Strains & sprains
  • Aches & pains
  • Neuralgia
  • Sciatica
  • Other mild to moderate pain

Not only is Solpadeine Max effective, it is fast-acting and easy to take: Patients over 12 years of age should take 1 or 2 tablets as-needed every 4 to 6 hours. Relief typically starts within 15 to 30 minutes, peaking within 60 minutes. Peak effects last for another 4 to 6 hours before gradually tapering down, at which time the next dose can be taken if pain begins to return.

A full glass of fluid with each dose with help with rapid absorption. Food is optional, but if nausea, vomiting or stomach cramps occur taking tablets with food may ease these symptoms.

Use of Solpadeine Max should generally not exceed 3 days in a row. While a doctor may occasionally advise longer use, taking the medication long term increases risk of serious side effects from both active ingredients. Additionally, most people begin develop tolerance to codeine if used for more than a few days in a row, which will render the medication less effective against pain.

Adverse Effects

Patients with preexisting medical conditions should check with a doctor before taking Solpadeine Max, as the medication may cause complications. Of particular concern are patients who have:

  • History of allergic reaction to NSAIDs or other painkillers
  • Any condition which impairs breathing or decreases lung function
  • History of liver, kidney or heart disease
  • Any intestinal problems, particularly bowel blockages
  • History of gallbladder problems or have had the gallbladder removed

Side effects are typically mild, if experienced at all, provided Solpadeine Max is used as directed. Possible side effects include:

  • Constipation
  • Nausea
  • Vomiting
  • Dry mouth
  • Dizziness
  • Drowsiness
  • Sweating
  • Itching
  • Increased urination
  • Difficulty urinating

Like any product containing codeine, Solpadeine Max can cause serious---even fatal---complications in children under 12 years of age. Likewise it can cause serious harm to unborn or nursing babies.

Solpadeine Max is known to interact with certain other medications. The leaflet included with the product contains a comprehensive list of known interactions; a doctor or pharmacist can also be consulted.

Be sure to check ingredients of other over-the-counter drugs or supplements, as they may contain paracetamol. Too much paracetamol can cause liver damage.

Note that taking this medication at doses high enough to produce euphoric effects from codeine will considerably exceed safe levels of paracetamol.

Alternative Solpadeine Products

Clients seeking powerful pain relief may want to check out other Solpadeine products:

Shipped from the UK  via Royal Mail

Solpadeine Max Soluble provide relief of rheumatic pain, headache, migraine, neuralgia, toothache, sore throat, period pain, feverishness and the symptoms of colds and influenza. 

Solpadeine Max Soluble (paracetamol, caffeine, codeine) is a compound analgesic which provides rapid pain relief when regular painkillers like ibuprofen or aspirin are insufficient. The medication should not be used in patients under 12 years of age, or while pregnant or breastfeeding.

This product is similar to Solpadeine Max, but also differs in some important ways:

  • Solpadeine Max Soluble tablets are designed to be dissolved in water prior to administration.
  • Solpadeine Max Soluble tablets contain 30 mg caffeine in addition to the 500 mg paracetamol and 12.8 mg codeine found in Solpadeine Max.
  • Solpadeine Max Soluble tablets begin working twice as fast as Solpadeine Max.

Solpadeine Max Soluble is a pharmacist-only medication; a prescription is not required for purchase, but sale must be approved by a pharmacist to ensure the safe use and potential risks of the medication are understood.

Solpadeine Max Soluble for Maximum Pain Relief

Solpadeine Max Soluble is one of the most potent painkillers available without a prescription. It is easy to use and highly effective at combating moderate pain.

The fast action of Solpadeine Max Soluble is desirable in all types of pain, but is particularly beneficial in headaches---as is caffeine. For best results in alleviating headache pain, including migraines, the medication should be taken at the earliest possible symptoms. In addition to headaches, this product is commonly used to alleviate pain from:

  • Backache
  • Arthritis
  • Menstrual cramps
  • Toothache
  • Strains & sprains
  • Aches & pains
  • Neuralgia
  • Sciatica
  • Other mild to moderate pain

The compound formula of Solpadeine Max Soluble is the secret to its effectiveness; though relatively weak painkillers on their own, when combined the active ingredients considerably enhance each other. Each Solpadeine Max Soluble contains:

  • paracetamol - a widely used painkiller for over 100 years, paracetamol desensitizes nerve endings and reduces fever.
  • codeine - a member of the opioid family, codeine disrupts pain signals to the brain, significantly reducing the sensation of pain.
  • caffeine - also a painkiller in its own right, caffeine interferes with pain signals, acts as a mild anti-inflammatory agent, and enhances the effects of paracetamol and codeine.

Solpadeine Max Soluble comes in tablets which are designed to rapidly dissolve in water. Tablets should not be swallowed whole. Food is optional; effects may be felt faster on an empty stomach, but taking the medication with food may reduce any stomach-related side effects of nausea, vomiting or cramping.

In otherwise healthy patients aged 12 years and up, dosage and administration is straightforward:

  • Dissolve 1 or 2 soluble tablets in at least a half a glass of water.
  • Consume the medicated water immediately after tablets are dissolved.
  • Repeat as-needed every 4 to 6 hours to manage pain.
  • Do not exceed 8 tablets in 24 hours.

Most patients begin to feel some pain relief just 5 to 15 minutes after administration; maximum benefit is typically felt after around 30 minutes. Effects gradually begin to decline 4 to 6 hours after the medication is taken, though this may vary by individual.

Solpadeine Max Soluble should not be taken for more than three days in a row. Prolonged use increases the risk of side effects from all three active ingredients, and the medication will gradually become less effective as the body builds up tolerance to codeine.

Precautions & Adverse Effects

Serious side effects are unlikely if Solpadeine Max Soluble is used as directed in otherwise healthy patients. More common side effects are typically mild and not cause for concern, including:

  • Constipation
  • Nausea
  • Vomiting
  • Dry mouth
  • Dizziness
  • Drowsiness
  • Sweating
  • Itching
  • Increased urination
  • Difficulty urinating

Individuals who have preexisting medical conditions may be at greater risk of serious reactions; particularly those who:

  • Have a history of allergic reaction to NSAIDs or other painkillers
  • Have any condition which impairs breathing or decreases lung function
  • Have a history of liver, kidney or heart disease
  • Have any intestinal problems, particularly bowel blockages
  • Have a history of gallbladder problems or have had the gallbladder removed

Solpadeine Max Soluble may interact with other medications, including over-the-counter varieties. Check with a doctor or pharmacist before mixing Solpadeine Max Soluble with other medications.

Nancy

Solpadeine Max

Excellent product, superior customer service and fast shipping. I have been suffering from chronic pain for 9 years.

Aug 30, 2019

dirkdavid

Solpadeine Max

Works great for Migraines too!! Kiwi us the best!

Aug 19, 2014

arrow
Same Kiwi, new look! Old Site.